# SDR 99ZZZX4702

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Hose
- Part number: 92024553
- Condition: Leaking
- Location: Fuel Indicator
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CMH - FUEL SMELL IN CABIN AFTER TAKEOFF. FOUND HOLE IN FUEL HOSE GOING TO 3-IN-1 GAUGE COPILOT'S  INSTRUMENT PANEL.  REMOVED AND REPLACED BOTH FUEL PRESSURE HOSES.  OPS CHECKED GOOD.
